# SDR ASAA2019091330673

- Difficulty date: September 13, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N926VA
- Make and model: Airbus A321-253N
- Aircraft serial: 08120
- Aircraft time: 4,463 hours, 1,232 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Sensor
- Condition: Faulted
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMR FAULTS FOUND ON ENG 2 CHANNEL A. DISPLAYED SMR FAULT IS 0343-N2 SENSOR. ATA 771120. DATE 1507. WHEN THIS/THESE SMR FAULTS ARE REPAIRED, TASK 730000-L1-1 IS REQUIRED TO BE ASSIGNED AND ACCOMPLISHED BEFORE THE WATCH ITEM IS CLEARED.SMR FAULTS FOUND ON ENG 1 CHANNEL B. DISPLAYED SMR FAULTS IS 2427-TLS SNSR. ATA 783000. DATE 2207. WHEN THIS/THESE SMR FAULTS ARE REPAIRED, TASK 730000-L1-1 IS REQUIRED TO BE ASSIGNED AND ACCOMPLISHED BEFORE THE WATCH ITEM IS CLEARED.  GROUNDED - YES. ON DEFERRAL
